# SDR USAA20091106BA058

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - ON SERVICING REPORT - DOOR 3L OPENING ASSIST LO PRESSURE (ALSO DISPLAYED ON FAP).  PX INDICATOR FOUND IN YELLOW ZONE OF GAUGE.  DOOR OPENING ASSIST CYLINDER SERVICED.
